# SDR 753002

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 110,864 hours, 21,670 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Inu
- Part number: 7890860011
- Part serial: 0111408
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT 120 KNOTS AT RKSI, DUE TO NR 1 INS FAIL WARNING AND CAPTAIN'S ATTITUDE INSTRUMENT FAIL WARNING.  REMOVED AND REPLACED NR 1 INU IN ACCORDANCE WITH AMM 34-41-03.  OPERATIONAL CHECK NORMAL ON GROUND.  ACCOMPLISHED HIGH ENERGY STOP/HEAT DAMAGE CONDITION INSPECTION IN ACCORDANCE WITH AMM 05-51-10.  NO DISCREPANCIES FOUND.
